MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400

OLYMPUS WINTER & IBE GMBH FOOT SWITCH, DOUBLE, FOR, ESG-400
Model Number WB50402W
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the generator's foot switch had an e433 error and keeps restarting.The issue was observed during an laparoscopy procedure that was completed using a back-up device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is related to the following linked patient identifiers: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the footswitch led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received form the customer.

Brand Name
FOOT SWITCH, DOUBLE, FOR, ESG-400
Common Device Name
FOOT SWITCH, DOUBLE, FOR, ESG-400
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22806192
Report Number9610773-2025-05138
Device Sequence Number12973297
Product Code GEI
UDI-Device Identifier04042761076807
UDI-Public04042761076807
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWB50402W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown